# SDR FDEA200907272774

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 149N75391
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ACCESS PANEL 149EL ATTACHED HOLD-OPEN ROD SUPPORT FITTING HAS   SURFACE CORROSION.  CORROSION ON SUPPORT FITTING FOUND EXCEEDED SRM DAMAGE LIMITS.  REMOVED AND REPLACED SUPPORT FITTING IAW AMM 20-11-00 REV. 04.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
